Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Simvastatin-induced mononeuropathy multiplex: case report.

Abstract Source:

Arq Neuropsiquiatr. 2004 Jun ;62(2B):540-2. Epub 2004 Jul 20. PMID: 15273860

Abstract Author(s):

Rosana H Scola, Ana P Trentin, Francisco M B Germiniani, Elcio J Piovesan, Lineu C Werneck

Article Affiliation:

Department of Medicine, Universidade Federal do Paraná, Curitiba PR, Brazil. scola@hc.ufpr.br

Abstract:

The association between the use of statins and neuromuscular disease is currently being intensely discussed. We relate a 63 years old man with possible case of statin-induced neuropathy in a patient with dislipidemia in use of simvastatina at high doses. The electrophysiologic studies disclosed findings compatible with mononeuropathy multiplex, suggested by clinical prescutation of asymmetrical numbness and weakness. More common causes of mononeuropathy multiplex were excluded and the patient improved after the discontinuation of the drug.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.